MAUDE Adverse Event Report: STRYKER CORPORATION CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)

STRYKER CORPORATION CARBIDE MATCH HEAD; DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Model Number 5820107530C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the surgical procedure, the carbide drill bit tip was broken off while surgeon was using the drill.Doctor noticed immediately and searched the surgical field for the tip.The tip was not found on or around the surgical field.Doctor used fluoroscopy (c-arm) to search for the tip in the surgical wound.No metal tip piece was seen on x-ray.

Brand Name
CARBIDE MATCH HEAD
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER CORPORATION
1941 stryker way
portage MI 49002
MDR Report Key20320858
Report Number20320858
Device Sequence Number15429534
Product Code HBE
UDI-Device Identifier07613327294989
UDI-Public(01)07613327294989
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/06/2024
Report Date (Section F) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820107530C
Device Catalogue Number5820-107-530C
Device Lot Number24218017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight104 KG
Date Report Sent to FDA09/06/2024